Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 130, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 9, 2011, 10:29 PM CDT for Adams County, Taylor County, Iowa. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2011, 10:29 PM CDT (03:29 UTC)
- Expired
- Jun 9, 2011, 11:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Adams County, IA, Taylor County, IA
The radar
The Des Moines radar (KDMX), 142 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 9:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 426 m²/s²
- 0-3 km storm-relative helicity
- 608 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
949
WUUS53 KDMX 100329
SVRDMX
IAC003-173-100400-
/O.NEW.KDMX.SV.W.0130.110610T0329Z-110610T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1029 PM CDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ADAMS COUNTY IN SOUTHWEST IOWA...
TAYLOR COUNTY IN SOUTHWEST IOWA...
* UNTIL 1100 PM CDT
* AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES WEST OF HOPKINS...OR 11 MILES SOUTH OF CLARINDA...AND MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEDFORD...LENOX...NEW MARKET...GRAVITY...CONWAY...SHARPSBURG AND
NODAWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL CAN CAUSE SERIOUS INJURY AND EXTENSIVE PROPERTY DAMAGE.
IMMEDIATELY SEEK SAFETY IN A REINFORCED BUILDING...AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4057 9491 4058 9492 4072 9492 4073 9494
4093 9494 4101 9492 4096 9447 4093 9447
4056 9475
TIME...MOT...LOC 0329Z 211DEG 42KT 4059 9499
WIND...HAIL 60MPH 1.75IN
$$
DONAVON2 follow-up statements
722
WWUS53 KDMX 100349
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1049 PM CDT THU JUN 9 2011
IAC003-173-100400-
/O.CON.KDMX.SV.W.0130.000000T0000Z-110610T0400Z/
TAYLOR IA-ADAMS IA-
1049 PM CDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAMS
AND TAYLOR COUNTIES UNTIL 1100 PM CDT...
AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF BEDFORD...OR 12 MILES EAST OF CLARINDA...MOVING
NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
LENOX...CONWAY...NODAWAY AND SHARPSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DES MOINES.
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A REINFORCED BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4056 9477 4057 9491 4058 9492 4072 9492
4073 9494 4093 9494 4101 9492 4096 9447
4093 9447
TIME...MOT...LOC 0349Z 219DEG 40KT 4077 9477
WIND...HAIL 60MPH 1.00IN
$$
SMALL641
WWUS53 KDMX 100405
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1105 PM CDT THU JUN 9 2011
IAC003-173-100414-
/O.EXP.KDMX.SV.W.0130.000000T0000Z-110610T0400Z/
TAYLOR IA-ADAMS IA-
1105 PM CDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAMS AND TAYLOR
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DES MOINES.
LAT...LON 4056 9477 4057 9491 4058 9492 4072 9492
4073 9494 4093 9494 4101 9492 4096 9447
4093 9447
TIME...MOT...LOC 0349Z 219DEG 40KT 4077 9477
$$
SMALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:42 PM CDT, 6 hours 47 minutes earlier.
Area forecast discussion, Jun 9, 3:42 PM CDT, 6 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 342 PM CDT THU JUN 9 2011 ...UPDATED FOR THE 00Z AVIATION DISCUSSION... .DISCUSSION... BUSY FORECAST OVER THE NEXT 12 TO 24 HOURS AS SFC WAVE PASSES THROUGH THE STATE. CURRENTLY...ONGOING WAA AND THETA-E ADVECTION HAS HELPED SUSTAIN CONVECTION FOR MOST OF THE DAY ACRS CENTRAL IOWA. SOME CLEARING IN FAR SOUTHWEST IA SHOULD HELP WITH DESTABILIZATION AND WILL PROVIDE THE BEST THREAT OF ALL TYPES OF SEVERE WEATHER...HOWEVER THIS WILL BE CONFINED TO THE FAR SOUTH. FARTHER NORTH...LOW LEVELS BECOME INCREASINGLY STABLE WITH ELEVATED CONVECTION MORE LIKELY. THEREFORE...WIND THREAT WILL DIMINISH TO THE NORTH WITH HAIL THREAT REMAINING. CONVECTION SHOULD PROGRESS THROUGH THE STATE TONIGHT WITH THE BEST THREAT OF HEAVY RAIN AND SEVERE WEATHER PRIOR TO MIDNIGHT IN MOST LOCATIONS. AFTER MIDNIGHT...STILL SOME THREAT OF STORMS BUT BEST FORCING WILL BE LEAVING THE AREA. HEAVY RAINS ALSO REMAIN POSSIBLE WITH PWATS OF 1.5 TO 2.0 AND WILL DISCUSS IN HYRDO SECTION. SFC LOW WILL MEANDER INTO CENTRAL IA ON FRIDAY WITH ONLY ISOLD TO SCT CONVECTION IN THE MORNING. HOWEVER...DESTABILIZATION AHEAD OF THE LOW WILL LEAD TO DEVELOPMENT BY MID AFTERNOON...MAINLY ALONG AND EAST OF INTERSTATE 35 AS SUBSIDENCE INCREASES FARTHER WEST. THIS CONVECTION SHOULD PULL EAST OF THE STATE WITH RIDGING INTENSIFYING INTO FRIDAY NIGHT AND SATURDAY. TRANQUIL WEATHER WILL BE EXPECTED THROUGH THE FIRST HALF OF THE WEEKEND BUT WAA AND INCREASING THETA-E ADVECTION ON SUNDAY WILL BRING SOME RETURN TO THUNDERSTORM CHANCES BY SUNDAY AFTERNOON IN SOUTHWEST IA. THIS THREAT OF THUNDERSTORMS WILL PERSIST INTO THE MIDDLE OF NEXT WEEK AS A BOUNDARY REMAINS IN THE VICINITY OF IOWA. SEVERE THREAT DOESNT APPEAR TOO GREAT AT THIS POINT AS INDICATIONS THAT SHEAR SHOULD BE RELATIVELY WEAK...BUT THIS COULD CERTAINLY CHANGE. && .HYDROLOGY... VERY HEAVY RAINFALL LAST NIGHT PRODUCE 3 TO 5 INCHES OF RAIN JUST SOUTH OF DSM. 18Z FLASH FLOOD GUIDANCE VALUES FROM THE RFC NOW HAVE VALUES OF AROUND AN INCH IN CENTRAL IOWA AND HAVE GONE WITH A FLASH FLOOD WATCH AS ANOTHER ROUND OF CONVECTION THIS EVENING COULD EASILY TAKE US INTO FLASH FLOODING. RIVER FLOODING MAY ALSO BE ENHANCED BY ADDITIONAL RAINFALL THIS EVENING WITH MANY OF THE BASINS FEEDING THE DES MOINES RIVER NEAR DES MOINES EXPECTED TO REACH OR ALREADY ABOVE FLOOD STAGE. && .AVIATION...10/00Z NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA OVERNIGHT THEN DIMINISHING IN AREAL COVERAGE ON FRIDAY. IFR CIGS ARE EXPECTED TO DEVELOP LATE TONIGHT OVER THE NORTHERN SITES THEN WILL GRADUALLY RAISE INTO MVFR ON FRIDAY. LOW PRESSURE MOVING INTO IOWA ON FRIDAY WILL LEAD TO VARIABLE WIND DIRECTIONS ACROSS THE STATE. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH 12Z FRIDAY MORNING FOR ADAIR-ADAMS-APPANOOSE-AUDUBON-BOONE-CARROLL-CASS-CLARKE-CRAWFORD- DALLAS-DAVIS-DECATUR-GREENE-GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA- MARION-MARSHALL-MONROE-POLK-POWESHIEK-RINGGOLD-STORY-TAMA-TAYLOR- UNION-WAPELLO-WARREN-WAYNE. && SHORT TERM...COGIL AVIATION...DONAVON LONG TERM...COGIL
Hazardous weather outlook, Jun 9, 10:18 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1018 PM CDT THU JUN 9 2011 IAZ004>007-015>017-023>028-033>039-110330- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK- 1018 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL CONTINUE OVER THE OUTLOOK AREA THROUGH 2 AM. THE MAIN THREAT FROM THE STORMS WILL BE HEAVY RAINFALL BUT A FEW STORMS MAY PRODUCE LARGE HAIL. SOME WIND GUSTS WITH THE STORMS MAY APPROACH 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY...HOWEVER THE THREAT OF SEVERE WEATHER IS LOW. ADDITIONAL THUNDERSTORMS ARE IN THE FORECAST FOR EARLY NEXT WEEK AS WELL BUT IT IS TOO EARLY TO ASSESS THE SEVERE WEATHER THREAT FOR STORMS NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. IAZ044>050-057>062-070>075-081>086-092>097-110330- CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE- DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION- MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD- DECATUR-WAYNE-APPANOOSE-DAVIS- 1018 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT NUMEROUS PERIODS OF THUNDERSTORMS WILL CONTINUE THROUGH THE EARLY MORNING HOURS. HEAVY RAIN IS EXPECTED WITH THE STORMS. SEVERE THREATS FROM THE STORMS WILL ALSO INCLUDE LARGE HAIL UP TO GOLF BALL SIZE WITH A SECONDARY THREAT OF DAMAGING WIND GUSTS...ESPECIALLY SOUTH OF INTERSTATE 80. THE HEAVY RAINFALL MAY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT. RIVER FLOOD WARNINGS ARE ALSO IN EFFECT FOR PORTIONS OF THE DES MOINES RIVER VALLEY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO PERSIST INTO FRIDAY AND BECOME MORE NUMEROUS BY AFTERNOON...ESPECIALLY EAST OF INTERSTATE 35. SOME LARGE HAIL AND DAMAGING WINDS MAY OCCUR WITH THESE STORMS. ADDITIONAL THUNDERSTORMS ARE IN THE FORECAST FOR EARLY NEXT WEEK AS WELL HOWEVER IT IS TOO EARLY TO ASSESS THE SEVERE POTENTIAL FOR STORMS NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH 4 AM. FAB
In the hours before
Local storm report, Jun 9, 9:22 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
922 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM FLASH FLOOD 4 E DES MOINES 41.57N 93.54W
06/09/2011 POLK IA BROADCAST MEDIA
4 FT OF WATER COVERING VANDALIA RD AND SE 42ND ST...
&&
JBLocal storm report, Jun 9, 9:29 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
929 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM HAIL ANKENY 41.72N 93.61W
06/09/2011 M1.25 INCH POLK IA NWS EMPLOYEE
&&
FBOKSALocal storm report, Jun 9, 9:33 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
933 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM HAIL 5 N ANKENY AIRPORT 41.76N 93.57W
06/09/2011 E1.00 INCH POLK IA TRAINED SPOTTER
&&
DONAVONLocal storm report, Jun 9, 9:42 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
942 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL AMES 42.02N 93.63W
06/09/2011 E0.88 INCH STORY IA TRAINED SPOTTER
AT INTERSECTION OF I-35 AND HIGHWAY 30
0910 PM HAIL STATE CENTER 42.02N 93.17W
06/09/2011 M1.75 INCH MARSHALL IA LAW ENFORCEMENT
0919 PM HAIL ANKENY 41.72N 93.61W
06/09/2011 M1.00 INCH POLK IA LAW ENFORCEMENT
0920 PM HAIL ANKENY 41.72N 93.61W
06/09/2011 E1.00 INCH POLK IA TRAINED SPOTTER
0924 PM HAIL ANKENY 41.72N 93.61W
06/09/2011 M1.00 INCH POLK IA NWS EMPLOYEE
&&
SKOWLocal storm report, Jun 9, 9:48 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
948 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL 5 NW ANKENY AIRPORT 41.73N 93.65W
06/09/2011 M1.50 INCH POLK IA COCORAHS
AVERAGE HAIL SIZE 1.25 INCH DIAMETER. MINOR LEAF DAMAGE
TO TREES.
&&
DONAVONSpecial weather statement, Jun 9, 10:21 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 1021 PM CDT THU JUN 9 2011 IAZ027-028-038-039-048>050-061-062-100630- BUTLER-BREMER-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER- POWESHIEK- INCLUDING THE CITIES OF...ALLISON...WAVERLY...GRUNDY CENTER... WATERLOO...AMES...MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL 1021 PM CDT THU JUN 9 2011 ...THUNDERSTORMS WITH HEAVY RAIN AND SMALL HAIL... A COMPLEX OF THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE TO PRODUCE SOME LOCALIZED PONDING OF WATER ON ROADWAYS AND CAUSE SMALL CREEKS AND STREAMS TO RISE. IN ADDITION...SMALL HAIL IS POSSIBLE WITH THESE STORMS. JB
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:10 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Winnebago, Wright | 50 min |
| Jun 9, 7:41 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Hancock, Worth | 37 min |
| Jun 9, 8:07 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene, Webster | 41 min |
| Jun 9, 8:13 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Polk, Story, Warren | 47 min |
| Jun 9, 8:33 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hancock, Wright | 26 min |
| Jun 9, 8:37 PM CDT | Flash Flood Warning | DMX | Dallas, Madison, Polk, Warren | 6 hr |
| Jun 9, 8:37 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Webster | 38 min |
| Jun 9, 8:39 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 21 min |
| Jun 9, 8:47 PM CDT | Severe Thunderstorm Warning | DMX | Story | 43 min |
| Jun 9, 8:55 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk | 50 min |
| Jun 9, 8:58 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story | 47 min |
| Jun 9, 9:02 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 28 min |
| Jun 9, 9:11 PM CDT | Severe Thunderstorm Warning | DMX | Polk | 34 min |
| Jun 9, 9:15 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin, Story | 20 min |
| Jun 9, 9:26 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Polk, Story | 22 min |
| Jun 9, 9:30 PM CDT | Flash Flood Warning | DMX | Boone, Polk, Story | 4 hr |
| Jun 9, 10:04 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 41 min |
| Jun 9, 10:34 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 26 min |
| Jun 9, 10:45 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 31 min |
| Jun 9, 10:49 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion | 41 min |
| Jun 9, 10:56 PM CDT | Severe Thunderstorm Warning | DMX | Madison, Warren | 34 min |
| Jun 9, 11:11 PM CDT | Flash Flood Warning | DMX | Jasper, Madison, Marion, Warren | 6 hr |
| Jun 9, 11:14 PM CDT | High Wind Warning | DMX | Marshall, Tama | 106 min |
| Jun 9, 11:14 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass | 46 min |
| Jun 9, 11:36 PM CDT | Flash Flood Warning | DMX | Adair, Audubon, Dallas, Guthrie, Madison | 4 hr |
| Jun 10, 12:07 AM CDT | River Flood Warning | DMX | Polk | 6 hr |
| Jun 10, 1:59 AM CDT | Severe Thunderstorm Warning | DMX | Adams, Ringgold, Union | 46 min |
| Jun 10, 2:21 AM CDT | Flash Flood Warning | DMX | Mahaska, Marion, Monroe | 6 hr |
| Jun 10, 5:05 AM CDT | Areal Flood Warning | DMX | Marion, Warren | 24 hr |
| Jun 10, 7:20 AM CDT | River Flood Warning | DMX | Polk | 20 hr |
| Jun 10, 7:20 AM CDT | River Flood Warning | DMX | Polk | 20 hr |
| Jun 10, 8:29 AM CDT | Areal Flood Warning | DMX | Mahaska, Marion | 24 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.